Sur la convergence faible des systèmes dynamiques échantillonnés  [ On weak convergence of sampled dynamical systems ]
Annales de l'Institut Fourier, Volume 54 (2004) no. 1, p. 211-233

Let T α be a rotation on the circle by an irrational angle α, let (S k ) k0 be a transient -random walk. Let fL 2 (μ) and H]0,1[, we study the weak convergence of the sequence 1 n H k=0 [nt]-1 fT α S k ,n1.

Soit T α la rotation sur le cercle d’angle irrationnel α, soit (S k ) k0 une marche aléatoire transiente sur . Soit fL 2 (μ) et H]0,1[, nous étudions la convergence faible de la suite 1 n H k=0 [nt]-1 fT α S k ,n1.

DOI : https://doi.org/10.5802/aif.2016
Classification:  60G50,  60F05
Keywords: dynamical system, random walk, fractional brownian motion, weak convergence
@article{AIF_2004__54_1_211_0,
     author = {Guillotin-Plantard, Nadine},
     title = {Sur la convergence faible des syst\`emes dynamiques \'echantillonn\'es},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {1},
     year = {2004},
     pages = {211-233},
     doi = {10.5802/aif.2016},
     zbl = {1070.60023},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2004__54_1_211_0}
}
Guillotin-Plantard, Nadine. Sur la convergence faible des systèmes dynamiques échantillonnés. Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 211-233. doi : 10.5802/aif.2016. http://www.numdam.org/item/AIF_2004__54_1_211_0/

[1] R. Burton; M. Denker On the central limit theorem for dynamical systems, Trans. of the Amer. Math. Soc., Tome 302 (1987) no. 2, pp. 715-726 | MR 891642 | Zbl 0628.60030

[2] N. Guillotin-Plantard Sur la convergence faible des systèmes dynamiques échantillonnés, C. R. Acad. Sci., Paris, Tome 333 (2001), pp. 583-588 | MR 1860934 | Zbl 0996.60032

[3] J.-P. Kahane Some random series of functions, Cambridge University Press (1985) | MR 833073 | Zbl 0571.60002

[4] L. Kuipers; Et H. Niederreiter Uniform distribution of sequences, Wiley and sons (1974) | MR 419394 | Zbl 0281.10001

[5] M. Lacey On central limit theorems, modulus of continuity and Diophantine type for irrational rotations, Journal d'Analyse Mathématique, Tome 61 (1993), pp. 47-59 | MR 1253438 | Zbl 0790.60027

[6] M. Lacey; K. Petersen; M. Wierdl; D. Rudolph Random ergodic theorems with universally representative sequences, Annales de l'institut Henri Poincaré, Tome 30 (1994) no. 3, pp. 353-395 | Numdam | MR 1288356 | Zbl 0813.28004

[7] F.-L. Spitzer Principles of random walks, Springer, New York (1976) | MR 388547 | Zbl 0359.60003

[8] D. Volný Invariance principles and Gaussian approximation for strictly stationary processes, Trans. Amer. Math. Soc., Tome 351 (1999) no. 8, pp. 3351-3371 | MR 1624218 | Zbl 0939.37006

[9] A. Zygmund Trigonometric series, Cambridge University Press (1959) | MR 107776 | Zbl 0085.05601